# SDR QXEA200701035

- Difficulty date: June 24, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 25 hours, 14 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: 9752535
- Condition: Failed
- Location: Isolation Valve
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2454: NR 3 HYD PRESSURE INDICATION INOPERATIVE.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REPLACED NR 3 ISO VALVE SWITCH ASSEMBLY.  OPERATED NR 3 HYD SYSTEM.  ALL INDICATIONS AND OPERATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
